BibTeX record journals/tc/Fredman81

download as .bib file

@article{DBLP:journals/tc/Fredman81,
  author    = {Michael L. Fredman},
  title     = {Observations Concerning the Complexity of a Class of On-Line Algebraic
               Problems},
  journal   = {{IEEE} Trans. Computers},
  volume    = {30},
  number    = {1},
  pages     = {83--86},
  year      = {1981},
  url       = {http://dx.doi.org/10.1109/TC.1981.6312162},
  doi       = {10.1109/TC.1981.6312162},
  timestamp = {Tue, 22 Dec 2015 15:14:08 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/Fredman81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}